2016, Vol. 5, No. 1

Yurii B. Zelinskii
PROBLEM OF SHADOW (COMPLEX CASE)
Yasar Polatoglu
GROWTH AND DISTORTION THEOREMS FOR GENERALIZED q-STARLIKE FUNCTIONS
H. Esra Özkan Uçar
SOME PROPERTIES OF THE SOLUTION SET OF THE NON-LINEAR ELLIPTIC DIFFERENTIAL EQUATION fz = w(z)fz

Adriana Oprea and Daniel Breaz

Adriana Oprea and Daniel Breaz SOME PROPERTIES OF INTEGRAL OPERATORS OF p-VALENT FUNCTIONS

Zbigniew Pasternak-Winiarski
REPRODUCING KERNELS FOR HOLOMORPHIC VECTOR BUNDLES
Yasemin Kahramaner
A CERTAIN CLASS OF HARMONIC MAPPINGS RELATED TO THE CLOSE-TO-CONVEX FUNCTIONS OF ORDER BETA
Shahram Najafzadeh
APPLICATION OF SALAGEAN OPERATOR ON UNIVALENT FUNCTIONS WITH RESPECT TO k-SYMMETRIC POINTS
Elena Karamazova and Nikola Tuneski
SOME INEQUALITY RELATIONS INVOLVING MULTIVALENT FUNCTIONS
PaweŠl M. Wójcicki
METHOD OF ALTERNATING PROJECTIONS IN A GENERAL CONSTRUCTION OF THE WEIGHTED BERGMAN KERNEL

Roberta Bucur and Daniel Breaz

PROPERTIES OF A GENERAL INTEGRAL OPERATOR

Mehmet Fatih Ucar and Hikmet Caglar
GALERKIN METHOD FOR FRACTIONAL DIFFUSION EQUATION
Arzu Yemisci
QUASI CONFORMAL HARMONIC MAPPINGS RELATED TO CONVEX FUNCTIONS
Radu Diaconu and Camelia Clenci
PRESERVING PROPERTIES OF SUBCLASSES OF p-VALENT FUNCTIONS BY USING INTEGRAL OPERATORS
Olubunmi A. Fadipe-Joseph, Bolade O. Moses and Matthew O. Oluwayemi
CERTAIN NEW CLASSES OF ANALYTIC FUNCTIONS DEFINED BY USING SIGMOID FUNCTION